CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Holder continuity for parabolic Anderson equation with non-Gaussian noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 441, 期号: 2, 页码: 684-691
Authors:  Cui, Jianbo;  Liu, Zhihui;  Miao, Lijun;  Wang, Xu
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Parabolic Anderson equation  Non-Gaussian noise  Holder continuity  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
CONSERVATIVE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 3, 页码: 435-456
Authors:  Chen, Chuchu;  Cohen, David;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Stochastic differential equations  invariants  conservative methods  stochastic geometric numerical integration  quadrature formula  splitting technique  mean-square convergence order  weak convergence order